# SDR TAOA069606

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TS
- Make and model: Boeing 727227
- Aircraft serial: 21244
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS/LGA - FLT 6091 - FORWARD EMERGENCY LIGHT CEILING AT ROW 3 ABC INOP.  REPLACED BATTERY PACK, OPS CHECKED OK.  (M)
